MathSciNet Relay Station
MathSciNet bibliographic data
MR329441 76.65
Johnston, R. L.; Pal, S. K. Numercial solution of Lundquist equations of magnetohydrodynamics. Math. Comp. 28 (1974), 33–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement